toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Civale L.; Martinez, E. N. url  doi
openurl 
  Title Linear temperature dependence of the resistivity in the new superconductors Type Journal Article
  Year 1988 Publication Physical Review B Abbreviated Journal Phys. Rev. B  
  Volume 38 Issue 1 Pages 928-930  
  Keywords  
  Abstract We present an elementary proof that, irrespective of dimensionality, the electrical resistivity of a simple conductor should be linear with temperature for T>2PFS / kB??D if PF?h? / a, where PF is the Fermi momentum, s the speed of sound, a the lattice constant, and ?D the Debye temperature.  
  Address  
  Corporate Author Thesis  
  Publisher American Physical Society Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number BT @ pedrazp @ 10.1103/PhysRevB.38.928 Serial 575  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: